MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261414
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm (1708); Rupture (2208); Ruptured Aneurysm (4436)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2017, this patient was implanted with gore® excluder® aaa endoprostheses during an endovascular procedure to treat an abdominal aortic aneurysm.On (b)(6) 2021, an emergency reintervention was performed to treat a perforated rupture suspected to have been caused by a type 1a endoleak and a gore® excluder® aortic extender component pla260300 was utilized.After dilation with a reliant¿ stent graft balloon catheter, final imaging showed no endoleak.The patient tolerated the procedure.Reportedly, the aneurysm diameter was now measuring 12 cm compared to 5.5 cm originally.It was also reported that due to the patient¿s short aortic neck, the physician considered to implant a branched prosthesis at a later date.
 
Additional Manufacturer Narrative
H6, investigation conclusions: added code.H6, health effect - clinical code: replaced code 2208 with code 4436.H6, health effect - impact code: replaced code 4642 with code 4625.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11324440
Report Number3007284313-2021-01246
Device Sequence Number14273567
Product Code MIH
UDI-Device Identifier00733132622450
UDI-Public00733132622450
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Model NumberRLT261414
Device Catalogue NumberRLT261414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale